Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1. Head over to this page: https://messageboards.webmd.com/family-pregnancy/f/pregnancy/

    2. Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at CommunityManagement@webmd.net

    Help please!!! need advice!
    avatar
    mhamel10 posted:
    I have been on Mirena for about a year and a half now, my boyfriend and I have been together for over four years now, I'm only 20, but since we have been together so long we only use the mirena as our contraception, the last two weeks, I have been having extreme mood swings, crying over the most random things, and have been nauseous almost every day, never throwing up though, I've also had tender breasts and slight bleeding, I haven't had a period since the first few months of having mirena, getting nervous if I'm pregnant, have even noticed my stomach feeling slightly firmer, not sure if its just me being nervous and just thinking I'm getting bigger, but I even feel funny in my stomach region, and advice?! not really sure what to do at this point! thank you!!!
     
    avatar
    tlkittycat1968 responded:
    Try taking a test.
    Proud mommy to PJ (5)
     
    avatar
    McCurdygirl84 responded:
    Not knowing can be scary...I would take a test...if you still have symptoms make an appointment with your obgyn and relay your concerns, They may be able to use other methods to see if you are in fact pregnant
    Best of luck and God Blessings:)
     
    avatar
    atrutty29 responded:
    I was on the mirena without hormones (cannot use hormonal BC bc of migraines), and it made me bleed so much that it made me anemic and they had to remove. Is yours with hormones or without?

    Either way - make an appt. I always worried about having a forign object up there and the possibility of puncturing the uterus if it moves...... Don't want to scare u byt with IUDs there is no room for wondering...

    GL!
    Angie
    DD8, DS6, DS3.
    Worried about post Vas pregnancy


    Spotlight: Member Stories

    Just an ordinary girl who is trying to make the right choices...my goal is to avoid being in any bad situation that i can prevent ! kisses!

    Helpful Tips

    hello
    was wondering if someone could give me advice about what i should do. i quit taking birthcontrol pills 4months ago and i havent had my ... More
    Was this Helpful?
    1 of 2 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.